Gonal-F infertility injections IVF IVF prep IVF/ICSI IVF#1 Menopur ttc

IVF CD 4- “Wow, you look tired”

Lol.  I love my brother in love.  He is one of the most genuine persons I’ve ever met and the second most honest (my husband being the first).  And the fact that he is married to one of the realest young ladies I’ve ever met (my sister in love) just caps it off beautifully.  So, when after church was over and I found myself sitting in the car, my daughter secured in her carseat, head resting on the window sill of the car window while waiting for some of the traffic to ebb so I could pull off, I should not have been surprised to hear my brother in love’s opinion vocalized.  But I was lol.
“Wow, K, you look tired!”
Okay, I was a little ready to go home.  I stayed up later than I wanted to because I couldn’t get to sleep.  I don’t do well with excess hormones, never have.  I am either very moody or insomniac.  Last night, it was a mixture of both.  When I finally went to sleep, it felt like only a few minutes before it was time to wake up for a pre-church meeting I needed to attend.  I got to the church, received a great Word, and when everything was done, I found that I was ready to find my bed. Lol, I just didn’t expect anyone else to see it. 
I ended up making an agreement with him and my sister in love for a Girls’ Night Out where the husbands watch the kids.  I put a tentative on it because such nights usually include an invitation for a Blue Motorcycle or another adult beverage.  I’ve been abstaining from alcohol of course. Continuing to do so with my sisters in love will cause eyebrows to raise and conversations to begin.
S. and I are still anonymous in our journey.  None of our families know and only two of my very good sister-friends know since they have both walked this journey before.  We will see what happens. 
Stimming

So, today is stims day 3 and so far, so good.  I’m getting more comfortable with the injections.  This time there was no hesitation with the sticking and I only needed to consult the instructions once with the Menopur.  I’m certainly claiming that as progress.

I will say that tonight I am feeling very crampy on my right side.  I don’t know if it’s because my cycle is still on or if it is because of the drugs.  My cycle is really odd this month.  I’ve been very light and has not progressed past brown.  I’ll make sure to ask our nurse about that tomorrow.

Stims Day 3

  • Gonal F- 225 iu
  • Menopur- 75 iu

Stims Day 3 Side Effects/Symptoms

  • Slight headache that may or may not be related to the injectables
  • Feeling crampy in my abdomen
Visiting the RE for my BW & U/S tomorrow.  I’ll update you later.
Have a great evening.
-K

You may also like...

Leave a Reply

Your email address will not be published.